# SDR SWAA2022021470445

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 58,704 hours, 34,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXTERNAL SKIN AROUND TOILET SERVICE DOOR CORRODED. STRIPPED PAINT ON EXTERNAL SKIN AREA IAW AMM 51-21-11-150-801 & BEGAN REMOVING PAN ASSY IAW SRM 51-40-02-0G-0 PARA 4.E AND 7.D.   STARTED FABRICATING REPAIR PARTS IAW EA 22-153-00433-WIP1.  FINISHED FABRICATION OF REPAIR PARTS IAW EA 22-153-00433-WIP1.  REPLACED DISPLACED SIDEWALL PNL 141 HW AND INSTALLED FLOOR PNL 140 CF IAW AMM 25-52-06-400-801.  AMM 25-52-10-400-801.  INSPECTION CW STEP 39.  REINSTALLED DRAIN VALVE, RINSE FITTING & HANDLE ASSY ON LAV PAN IAW SRM 51-40-02-0G-0, AMM 38-32-09-400-801 & 38-32-08-400-801.   DRAIN VALVE AND RINSE FITTING LEAK CK ACCOMPLISHED ON FAULT TTG8Q00ARM6N.  INSPECTION OF ITEM 29 ACP ON EA 22-153-00433-WIP1.
